Taking too much Nestabs can result in potentially dangerous complications, such as iron poisoning or internal bleeding. The symptoms that occur will depend on how much of the vitamin was taken and whether it was combined with other products. There are several treatment options, such as administering certain medications, pumping the stomach, and providing supportive care.
Can You Take Too Much Nestabs?Nestabs® is a prescription prenatal vitamin. It is used to provide supplemental nutrition in women who are pregnant, trying to conceive, or breastfeeding. As with any vitamin, it is possible to take too much Nestabs.
The specific effects of an overdose can vary, depending on a number of factors, including the Nestabs dosage and whether it was combined with any other medications or substances.
Effects of an OverdoseBased on the individual vitamins and minerals found in Nestabs, symptoms of an overdose may include but are not limited to:
- Abdominal (stomach) pain
- Heartburn or indigestion
- Dizziness or lightheadedness
- Flushing (sudden warmth and redness of the face, neck, and chest area)
- Vision problems
- Muscle weakness
- Changes in heart rate
- Increased risk of bleeding, which could result in dangerous internal bleeding
- Numbness or tingling sensations of the hands or feet
- Unusual behavior, such as agitation, irritability, or psychotic behavior
- Kidney stones (especially in people prone to kidney stones).
In addition, because Nestabs contains iron, an overdose could cause iron poisoning. This can be quite dangerous, especially in children. Symptoms of iron poisoning may include:
- Black or bloody stools
- A metallic taste in the mouth
- Nausea and vomiting
- Low blood pressure (hypotension)
- A fast heartbeat
- Bluish lips and fingernails
- Pale skin
- Low blood sugar (hypoglycemia)
- Fluid in the lungs